Aa
A
A
A
Close
Women's Choice Community
607 Members
Avatar universal

Plan B effects or implantation? Or period?

I took plan b 3 times in one week. I know I completely messed up my cycle by doing this. I took them 9/14, 9/18 & 9/19. My last period was from September 1 - September 8. My next expected period is October 3. My cycle, on average is 32 days. Although its irregular. On September 20 I started brown spotting until the 23rd when it became pink for about 2 days, then it went back to brown (it stopped for a day or two) until 9/29 when it looks AND feels like a period. I highly doubt this is my period bc of the fact that I took 3 pills. Could this be implantation bleeding? (I do not track when I ovulate as I am not trying to conceive, but I might have been ovulating at the time) Is it okay for me to take a pregnancy test right now or should I wait until October 4?
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
I think it's just a mess of hormonal reactions at this point.  Has it resolved?
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.